# SDR MASA2022021200046

- Difficulty date: February 12, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,544 hours, 18,510 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR WENT OFF IN FLIGHT (FALSE INDICATION). CLEANED SMOKE DETECTOR, OPS CHECK GOOD.
